question-icon

What are the side effects of Ambulax M and Nexito forte?

default
Posted on Tue, 19 May 2015
Question: Sir,Myself aged 54,having symptom of dizziness, heaviness of head, weakness and sometimes fear of loosing confidence. This symptom from last one year. I have mild sugar also which I take medicine. Pl. advise whom to consult as I visited M.D.-Medicine,he sent to E.N.T. which cleared no problem. sent to Neurologist. He gave me Medicine Nexito-5, oleanz 2.5mg but problem still continues.
doctor
Answered by Dr. Prasanna Heijebu (59 minutes later)
Brief Answer:
Symptoms are related to drug usage.

Detailed Answer:
Hi Sir.

I understand your concern.

Many of your symptoms are related to the side effects of the drugs which you are currently using.

Ambulax M and Vertin together are known to cause/exacerbate these symptoms.

Nexito can reduce these symptoms to a large extent.But this takes time.

Many of your symptoms can be gradually reduced with tapering of Ambulax M and Nexito forte.

The symptoms will settle down gradually in 2-3 months.

I advise you to go the doctor you prescribed you Ambulax M.

Thank you.


Above answer was peer-reviewed by : Dr. Pradeep Vitta
doctor
Answered by
Dr.
Dr. Prasanna Heijebu

General & Family Physician

Practicing since :2010

Answered : 1422 Questions

premium_optimized

The User accepted the expert's answer

Share on
What are the side effects of Ambulax M and Nexito forte?

Brief Answer: Symptoms are related to drug usage. Detailed Answer: Hi Sir. I understand your concern. Many of your symptoms are related to the side effects of the drugs which you are currently using. Ambulax M and Vertin together are known to cause/exacerbate these symptoms. Nexito can reduce these symptoms to a large extent.But this takes time. Many of your symptoms can be gradually reduced with tapering of Ambulax M and Nexito forte. The symptoms will settle down gradually in 2-3 months. I advise you to go the doctor you prescribed you Ambulax M. Thank you.